Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Black Regulars, 1866-1898 by William A. Dobak; Thomas D. Phillips

Reviewed Work: The Black Regulars, 1866-1898 by William A. Dobak, Thomas D. Phillips
Review by: J. Overton
The Journal of Military History
Vol. 66, No. 3 (Jul., 2002), pp. 858-859
DOI: 10.2307/3093386
Stable URL: http://www.jstor.org/stable/3093386
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
858
    858
  • Thumbnail: Page 
859
    859